# SDR USAA001943

- Difficulty date: October 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9957739101
- Condition: Corroded
- Location: Fuselage
- Part time: 52,961 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN FORMER CORRODED 36 INCHES LONG, STATION 1287 LONGERON 28 LT TO 28 RT.  REMOVED OLD PART AND REPLACED WITH NEW PART PER SRM 53-03 FIG 3.  (M)
